W.Y.C. Chen,
A general bijective algorithm for trees,
Proc. Natl. Acad. Sci. USA. 87 (1990) 9635-9639.

Cited by

  1. F. Bergeron, G. Labelle and P. Leroux, Combinatorial Species and Tree-Like Structures, Cambridge University Press, Cambridge, 1998.

  2. F. Bergeron, G. Labelle, P. Leroux, Introduction to the theory of species of structures, Université du Québec à Montréal, 2013.

  3. O. Bernardi, B. Duplantier and P. Nadeau, A bijection between well-labelled positive paths and matchings, Sém. Lothar. Combin. 63 (2010).

  4. S. Caminiti, E.G. Fusco and R. Petreschi, A bijective code for k-trees with linear time encoding and decoding, In: Combinatorics, Algorithms, Probabilistic and Experimental Methodologies, 408-420, Springer Berlin Heidelberg, 2007.

  5. S. Caminiti, E.G. Fusco and R. Petreschi, Bijective linear time coding and decoding for k-trees, Theory Comput. Syst. 46 (2010) 284-300.

  6. S. Caminiti and R. Petreschi, Parallel algorithms for encoding and decoding blob code, In: WALCOM: Algorithms and Computation, 167-178, Lecture Notes in Comput. Sci. 5942, Springer, Berlin, 2010.

  7. S. Caminiti and R. Petreschi, Unified parallel encoding and decoding algorithms for Dandelion-like codes, J. Parallel Distrib. Comput. 70 (2010) 1119-1127.
  8. C. Chauve, Half of the nodes of Catalan trees are leaves, Unpublished notes, 1999.

  9. W.Y.C. Chen, A bijection for enriched trees, European J. Combin. 15 (1994) 337-343.

  10. W.Y.C. Chen, A coding algorithm for Rényi trees, J. Combin. Theory Ser. A 63 (1993) 11-25.

  11. W.Y.C. Chen, Context-free grammars, differential operators and formal power series, Theor. Comput. Sci. 117 (1993) 113-129.

  12. W.Y.C. Chen, The theory of compositionals, Discrete Math. 122 (1993) 59-87.

  13. W.Y.C. Chen, E.Y.P. Deng and L.L.M. Yang, Riordan paths and derangements, Discrete Math. 308 (2008) 2222-2227.

  14. W.Y.C. Chen, E. Deutsch and S. Elizalde, Old and young leaves on plane trees, European J. Combin. 27 (2006) 414-427.

  15. R.X.F. Chen and C.M. Reidys, A combinatorial identity concerning plane colored trees and its applications, J. Integer Seq. 20 (2017) Art. 17.3.7, 9 pp.

  16. R.X.F. Chen and C.M. Reidys, A note on the Harer-Zagier formula and the Lehman-Walsh formula, arXiv:1510.05038.

  17. R.X.F. Chen and C.M. Reidys, Narayana polynomials and some generalizations, arXiv:1411.2530.

  18. W.Y.C. Chen, L.W. Shapiro and L.L.M. Yang, Parity reversing involutions on plane trees and 2-Motzkin paths, European J. Combin. 27 (2006) 283-289.

  19. L. Clark, Multiplicities of integer arrays, Integers 10 (2010) 187-199.

  20. N. Dershowitz and S. Zaks, More patterns in trees: up and down, young and old, odd and even, SIAM J. Discrete Math. 23 (2009) 447-465.

  21. E. Deutsch and S. Elizalde, Old and young leaves on plane and binary trees, In: FPSAC PROCEEDINGS 2005, ACTES SFCA 2005, 587-597.

  22. T. Došlić and D. Veljan, Secondary structures, plane trees and Motzkin numbers, Math. Commun. 12 (2007) 163-169.

  23. R. Ehrenborg and M. Méndez, Schröder parenthesizations and chordates, J. Combin. Theory Ser. A 67 (1994) 127-139.

  24. J. Engbers, D. Galvin and C. Smyth, Restricted Stirling and Lah number matrices and their inverses, J. Combin. Theory Ser. A 161 (2019) 271-298.

  25. I.M. Gessel, B.E. Sagan and Y.-N. Yeh, Enumeration of trees by inversions, J. Graph Theory 19 (1995) 435-459.

  26. V.J.W. Guo, A bijective proof of the Shor recurrence, European J. Combin. 70 (2018) 92-98.

  27. S. Guo and V.J.W. Guo, A recursive algorithm for trees and forests, Discrete Math. 340 (2017) 695-703.

  28. M. Jani, R.G. Rieper and M. Zeleke, Enumeration of k-trees and applications, Ann. Comb. 6 (2002) 375-382.

  29. Y. Jin and C. Liu, The enumeration of labelled spanning trees of Km,n, Australas. J. Combin. 28 (2003) 73-80.

  30. A.N. Kirillov, On some quadratic algebras I 1/2: combinatorics of Dunkl and Gaudin elements, Schubert, Grothendieck, Fuss-Catalan, universal Tutte and reduced polynomials, SIGMA Symmetry Integrability Geom. Methods Appl. 12 (2016) Paper No. 002, 172 pp.

  31. M. Klazar, On trees and noncrossing partitions, Discrete Appl. Math. 82 (1998) 263-269.

  32. C. Lenart, Combinatorial models for certain structures in algebraic topology and formal group theory, Ph.D. Thesis, Manchester University, 1996.

  33. N.Y. Li and T. Mansour, An identity involving Narayana numbers, European J. Combin. 29 (2008) 672-675.

  34. Zhicong Lin and Jun Ma, A symmetry on weakly increasing trees and multiset Schett polynomials, arXiv:2104.10539v1.

  35. F. Liu, Hook length polynomials for plane forests of a certain type, Ann. Comb. 13 (2009) 315-322.

  36. L. Lv and S.X.M. Pang, A decomposition algorithm for noncrossing trees. Electron. J. Combin. 21 (2014) Paper 1.5, 14 pp.

  37. T. Mansour and Y. Sun, Dyck paths and partial Bell polynomials, Australas. J. Combin. 42 (2008) 285-297.

  38. M.A. Méndez, Koszul duality for monoids and the operad of enriched rooted trees, Adv. in Appl. Math. 44 (2010) 261-297.

  39. M.A. Méndez and J.C. Liendo, An antipode formula for the natural Hopf algebra of a set operad, Adv. in Appl. Math. 53 (2014) 112-140.

  40. S. Mohammadi and A. Nowzari-Dalini, A parallel algorithm for generation of RNA secondary structures with length n and k base-pairs, Iran J Comput Sci (2018) 11-17.

  41. I.O. Okoth, Combinatorics of oriented trees and tree-like structures, Ph.D. Thesis, University of Stellenbosch, 2015.

  42. J. Rukavicka, A note on divisors of multinomial coefficients, Arch. Math. 104 (2015) 531-537.

  43. S. Sakthivel and T. Madhesan, A comprehensive review on enumeration of trees by inversions, INDUS 08 (2018) 44-52.

  44. W.R. Schmitt and M.S. Waterman, Linear trees and RNA secondary structure, Discrete Appl. Math. 51 (1994) 317ĘC323.

  45. Y.D. Sun, Potential polynomials and Motzkin paths, Discrete Math. 309 (2009) 2640-2648.

  46. Y.D. Sun, The Star of David rule, Linear Algebra Appl. 429 (2008) 1954-1961.

  47. Z. Toroczkai, Topological classification of binary trees using the Horton-Strahler index, Phys. Rev. E 65 (2002) 016130, 10 pp.

  48. B. Vance, Counting ordered trees by permuting their parts, Amer. Math. Monthly 113 (2006) 329-335.